EconPapers    
Economics at your fingertips  
 

Stochastic Processes and their Applications

1973 - 2025

Current editor(s): T. Mikosch

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.


1991, volume 37, articles 2

On the principle of conditioning and convergence to mixtures of distributions for sums of dependent random variables pp. 175-186 Downloads
Xing-Hong Xue
On existence and stability of weak solutions of multidimensional stochastic differential equations with measurable coefficients pp. 187-197 Downloads
Andrzej Rozkosz and Leszek Slominski
A diffusion defined on a fractal state space pp. 199-212 Downloads
William B. Krebs
A multiflow approximation to diffusions pp. 213-237 Downloads
Yali Amit
Ergodic theorems for stress release processes pp. 239-258 Downloads
Zheng Xiaogu
Some properties of the multitype measure branching process pp. 259-274 Downloads
Luis G. Gorostiza and Sylvie Roelly
Independence of partial autocorrelations for a classical immigration branching process pp. 275-279 Downloads
T. M. Mills and E. Seneta
Relative extremal index of two stationary processes pp. 281-297 Downloads
Adam Jakubowski
Stochastic ordering and thinning of point processes pp. 299-312 Downloads
T. Rolski and R. Szekli
Ladder heights and the Markov-modulated M/G/1 queue pp. 313-326 Downloads
Søren Asmussen
The relation between limiting queue size distributions at arrival and departure epochs in a bulk queue pp. 327-329 Downloads
D. Fakinos
Pascal processes and their characterization pp. 331-338 Downloads
F. T. Bruss and L. C. G. Rogers
Option hedging for semimartingales pp. 339-363 Downloads
Martin Schweizer

1991, volume 37, articles 1

Annihilating branching processes pp. 1-17 Downloads
Maury Bramson, Ding Wan-ding and Rick Durrett
Are there bushes in a forest? pp. 19-31 Downloads
Rick Durrett and Glen Swindle
A discrete non-linear Markov model for a population of interacting cells pp. 33-43 Downloads
A. Gerardi and M. Romiti
Reciprocal covariance solutions of some matrix differential equations pp. 45-60 Downloads
J. -P. Carmichael, J. -C. Massé and R. Theodorescu
Un schéma multipas d'approximation de l'équation de Langevin pp. 61-69 Downloads
Dominique Lépingle and Bernard Ribémont
On a characterization of optimal predictors for nonstationary ARMA processes pp. 71-80 Downloads
Aleksander Kowalski and Dominik Szynal
Functional limit theorems for random quadratic forms pp. 81-98 Downloads
T. Mikosch
A Central Limit Theorem for products of dependent random linear and nonlinear operators pp. 99-116 Downloads
Dudley Paul Johnson
Estimating the parameters of rare events pp. 117-139 Downloads
Tailen Hsing
Optimal replacement and maintenance of systems subject to semi-Markov damage pp. 141-160 Downloads
M. Abdel-Hameed and Y. Nakhi
An inference procedure for conflict models pp. 161-171 Downloads
Paul Yip and Ray Watson

1990, volume 36, articles 2

Convergence rates in the law of large numbers for martingales pp. 181-194 Downloads
Gerold Alsmeyer
Asymptotic behavior of random discrete event systems pp. 195-216 Downloads
J. A. C. Resing, R. E. de Vries, G. Hooghiemstra, M. S. Keane and G. J. Olsder
Strong comparison of solutions of one-dimensional stochastic differential equations pp. 217-230 Downloads
Youssef Ouknine and Marek Rutkowski
Limit theorems for strongly mixing stationary random measures pp. 231-243 Downloads
M. R. Leadbetter and Tailen Hsing
Random permutations and neutral evolution models pp. 245-261 Downloads
Paul Joyce and Simon Tavaré
On the scaling theorem for interacting Fleming-Viot processes pp. 263-267 Downloads
Jean Vaillancourt
A measure-valued diffusion process describing the stepping stone model with infinitely many alleles pp. 269-296 Downloads
Kenji Handa
A class of branching processes with two dependent types pp. 297-310 Downloads
Eike Born and Klaus Dietz
First-fit allocation of queues: tight probabilistic bounds on wasted space pp. 311-330 Downloads
E. G. Coffman, Leopold Flatto and F. T. Leighton
Equilibrium queue size distributions for semi-reversible queues pp. 331-337 Downloads
D. Fakinos
Nonparametric regression with long-range dependence pp. 339-351 Downloads
Peter Hall and Jeffrey D. Hart
Efficiency of estimators for partially specified filtered models pp. 353-370 Downloads
P. E. Greenwood and W. Wefelmeyer

1990, volume 36, articles 1

Large deviations and the internal fluctuations of critical mean field systems pp. 1-14 Downloads
F. Papangelou
Reflection principle and strong Markov property for multiparameter group-valued additive processes pp. 15-32 Downloads
August Michal Zapala
Quasi-everywhere properties of Brownian level sets and multiple points pp. 33-43 Downloads
M. D. Penrose
Interacting Fleming-Viot processes pp. 45-57 Downloads
Jean Vaillancourt
The extremal family generated by the Yule process pp. 59-76 Downloads
Jens L. Jensen and Björn Johansson
Estimating population size from multiple recapture experiments pp. 77-83 Downloads
N. G. Becker and C. C. Heyde
Testing the functions defining a nonlinear autoregressive time series pp. 85-106 Downloads
Jean Diebolt
Nonparametric regression estimation under mixing conditions pp. 107-116 Downloads
George G. Roussas
Outliers in a multivariate autoregressive moving-average process pp. 117-133 Downloads
Wolfgang Schmid
Convergence rates for record times and the associated counting process pp. 135-151 Downloads
Allan Gut
Two-parameter optimal stopping problem with switching costs pp. 153-163 Downloads
Teruo Tanaka
A stochastic model in mobile communications pp. 165-172 Downloads
S. L. Lauritzen, C. Thommesen and J. Bach Andersen
Parametric 0-1 processes and extensive fuzzy sets pp. 173-179 Downloads
Tian-Bin Wu

1990, volume 35, articles 2

Nonlinear filtering of reflecting diffusion processes pp. 213-224 Downloads
Hans-Peter Hucke
A note on small random perturbations of dynamical systems pp. 225-230 Downloads
Maria Eulália Vares
A differential delay equation with wideband noise perturbations pp. 231-249 Downloads
G. Yin and K. M. Ramachandran
Etude de la covariance de quelques processus Gaussiens en liaison avec la propriete de Markov pp. 251-265 Downloads
L. Carraro
Exponential stability for stochastic differential equations with respect to semimartingales pp. 267-277 Downloads
Xuerong Mao
Stochastic demographic models: age of a population pp. 279-291 Downloads
Anne-Marie Borde-Boussion
On Ibragimov-Iosifescu conjecture for [phi]-mixing sequences pp. 293-308 Downloads
Magda Peligrad
Laws of large numbers for the annealing algorithm pp. 309-313 Downloads
Nina Gantert
On transience of circuit processes pp. 315-329 Downloads
S. Kalpazidou
On quasi likelihood for semimartingales pp. 331-346 Downloads
Michael Sørensen
The first zero of an empirical characteristic function pp. 347-360 Downloads
C. R. Heathcote and J. Hüsler

1990, volume 35, articles 1

Escape time for a random walk from an orthant pp. 1-9 Downloads
L.A. Klein Haneveld and A.O. Pittenger
The stability of open queueing networks pp. 11-25 Downloads
Karl Sigman
Stochastic approximations for finite-state Markov chains pp. 27-45 Downloads
D.-J. Ma, A.M. Makowski and A. Shwartz
Distances and discrimination rates for stochastic processes pp. 47-57 Downloads
Igor Vajda
Limit theorems for the empirical vector of the Curie-Weiss-Potts model pp. 59-79 Downloads
Richard S. Ellis and Kongming Wang
A remark on Kunita's decomposition theorem pp. 81-85 Downloads
Joseph C. Watkins
On the oscillation of infinitely divisible and some other processes pp. 87-97 Downloads
Stamatis Cambanis, John P. Nolan and Jan Rosinski
Multivariate extreme values in stationary random sequences pp. 99-108 Downloads
Jürg Hüsler
Existence of smoothed stationary processes on an interval pp. 109-119 Downloads
Toby Mitchell, Max Morris and Donald Ylvisaker
Peak-insensitive parametric spectrum estimation pp. 121-140 Downloads
Shean-Tsong Chiu
Time integrated least squares estimators of regression parameters of independent stochastic processes pp. 141-148 Downloads
Tiee-Jian Wu and M.T. Wasan
Sequential estimation for dependent observations with an application to non-standard autoregressive processes pp. 149-168 Downloads
I.V. Basawa, W.P. McCormick and T.N. Sriram
Defining extremes and trimming by minimum covering sets pp. 169-180 Downloads
R.A. Maller
Page updated 2025-04-03